MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES 90K¿ IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES 90K¿ IMPLANT; COCHLEAR IMPLANT
Model Number CI-1400-01
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient reportedly experienced extrusion and inflammation that was treated (type unknown).The recipient is reportedly experiencing decreased performance.A review of the test data indicates potential impedance issues.The recipient will continue to monitored.
 
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient has reportedly resumed device use.No further treatment details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
The recipient is reportedly experiencing device migration, device extrusion and an infection.The recipient reportedly was treated with ceftriaxone injection, unasyn injection, augmentin suspension.The recipient's infection has resolved.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES 90K¿ IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
jennifer rhudy
28515 westinghouse place
valencia, CA 91355
MDR Report Key15307532
Report Number3006556115-2022-01432
Device Sequence Number2658561
Product Code MCM
UDI-Device Identifier07630016816253
UDI-Public(01)07630016816253(11)160908(17)180831
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2018
Device Model NumberCI-1400-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date11/07/2022
12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale